DOI QR코드

DOI QR Code

SOME ALGEBRAIC AND TOPOLOGICAL PROPERTIES OF THE NONABELIAN TENSOR PRODUCT

  • Otera, Daniele Ettore ;
  • Russo, Francesco G. ;
  • Tanasi, Corrado
  • Received : 2012.01.17
  • Published : 2013.07.31

Abstract

Several authors investigated the properties which are invariant under the passage from a group to its nonabelian tensor square. In the present note we study this problem from the viewpoint of the classes of groups and the methods allow us to prove a result of invariance for some geometric properties of discrete groups.

Keywords

nonabelian tensor product;actions of groups;quasi simple filtration;homology;homotopy group

References

  1. W. A. Bogley and N. D. Gilbert, The homology of Peiffer products of groups, New York J. Math. 6 (2000), 55-71.
  2. S. G. Brick and M. L. Mihalik, The QSF property for groups and spaces, Math. Z. 220 (1995), no. 2, 207-217. https://doi.org/10.1007/BF02572610
  3. S. G. Brick and M. L. Mihalik, Group extensions are quasi-simply-filtrated, Bull. Austral.Math. Soc. 50 (1994), no. 1, 21-27. https://doi.org/10.1017/S0004972700009527
  4. R. Brown, D. L. Johnson, and E. F. Robertson, Some computations of nonabelian tensor products of groups, J. Algebra 111 (1987), no. 1, 177-202. https://doi.org/10.1016/0021-8693(87)90248-1
  5. R. Brown and J.-L. Loday, Van Kampen theorems for diagrams of spaces, Topology 26 (1987), no. 3, 311-335. https://doi.org/10.1016/0040-9383(87)90004-8
  6. A. Erfanian, F. G. Russo, and N. H. Sarmin, Some considerations on the nonabelian tensor square of crystallographic groups, Asian-Eur. J. Math. 4 (2011), no. 2, 271-282. https://doi.org/10.1142/S1793557111000216
  7. A. Erfanian, N. M. Mohd Ali, S. Rashid, and N. H. Sarmin, On the nonabelian tensor square and capability of groups of order $p2q$, Arch. Math. (Basel) 97 (2011), no. 4, 299-306. https://doi.org/10.1007/s00013-011-0304-8
  8. L. Funar and D. E. Otera, On the wgsc and qsf tameness conditions for finitely presented groups, Groups Geom. Dyn. 4 (2010), no. 3, 549-596.
  9. N. Gilbert and P. Higgins, The nonabelian tensor product of groups and related constructions, Glasgow Math. J. 31 (1989), no. 1, 17-29. https://doi.org/10.1017/S0017089500007515
  10. T. Hannebauer, On non-abelian tensor squares of linear groups, Arch. Math. (Basel) 55 (1990), no. 1, 30-34. https://doi.org/10.1007/BF01199111
  11. N. Inassaridze, Nonabelian tensor products and nonabelian homology of groups, J. Pure Appl. Algebra 112 (1996), no. 2, 191-205. https://doi.org/10.1016/0022-4049(95)00133-6
  12. I. Nakaoka, Non-abelian tensor products of solvable groups, J. Group Theory 3 (2000), no. 2, 157-167.
  13. D. E. Otera and F. G. Russo, On the WGSC property in some classes of groups, Mediterr. J. Math. 6 (2009), no. 4, 501-508. https://doi.org/10.1007/s00009-009-0021-8
  14. D. J. Robinson, A Course in the Theory of Groups, Springer, Berlin, 1982.
  15. N. R. Rocco, On a construction related to the nonabelian tensor square of a group, Bol. Soc. Brasil. Mat. (N.S.) 22 (1991), no. 1, 63-79. https://doi.org/10.1007/BF01244898
  16. F. G. Russo, Nonabelian tensor product of soluble minimax groups, Proceedings of Computational Group Theory and Cohomology (Harlaxton, 2008), 179-182, Contemporary Mathematics, American Mathematical Society, New York. 2010.
  17. F. G. Russo, A generalization of groups with many almost normal subgroups, Algebra Discrete Math. 9 (2010), no. 1, 79-85.
  18. J. R. Stallings, Brick's quasi-simple filtrations for groups and 3-manifolds, Procedings of Geometric Group Theory, Vol. 1 (Sussex, 1991), 188-203, London Math. Soc. Lecture Note Ser. 181, Cambridge University Press, Cambridge. 1993.
  19. V. Z. Thomas, The non-abelian tensor product of finite groups is finite: a homology-free proof, Glasg. Math. J. 52 (2010), no. 3, 473-477. https://doi.org/10.1017/S0017089510000352
  20. M. P. Visscher, On the nilpotency class and solvability length of nonabelian tensor product of groups, Arch. Math. (Basel) 73 (1999), no. 3, 161-171. https://doi.org/10.1007/PL00000400

Cited by

  1. The Influence of the Complete Nonexterior Square Graph on some Infinite Groups vol.56, pp.4, 2016, https://doi.org/10.1007/s10986-016-9331-2
  2. Decomposition of the Nonabelian Tensor Product of Lie Algebras via the Diagonal Ideal 2017, https://doi.org/10.1007/s40840-017-0540-6
  3. Probabilistic properties of the relative tensor degree of finite groups vol.27, pp.1, 2016, https://doi.org/10.1016/j.indag.2015.09.002
  4. On topological filtrations of groups vol.72, pp.2, 2016, https://doi.org/10.1007/s10998-016-0129-0
  5. ON THE TOPOLOGY OF THE NONABELIAN TENSOR PRODUCT OF PROFINITE GROUPS vol.53, pp.3, 2016, https://doi.org/10.4134/BKMS.b150297